A maximum principle for a fractional boundary value problem with convection term and applications

Mohammed Al-Refai, Kamal Pal

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We onsider a frational boundary value problem with Caputo-Fabrizio frational derivative of order 1 < α < 2. We prove a maximum priniple for a general linear frational boundary value problem. The proof is based on an estimate of the frational derivative at extreme points and under ertain assumption on the boundary onditions. A prior norm estimate of solutions of the linear frational boundary value problem and a uniqueness result of the nonlinear problem have been established. Several omparison priniples are derived for the linear and nonlinear frational problems.

Original languageEnglish
Pages (from-to)62-71
Number of pages10
JournalMathematical Modelling and Analysis
Volume24
Issue number1
DOIs
Publication statusPublished - Nov 21 2019

Keywords

  • Caputo-fabrizio fractional derivative
  • Fractional differential equations
  • Maximum principle

ASJC Scopus subject areas

  • Analysis
  • Modelling and Simulation

Fingerprint

Dive into the research topics of 'A maximum principle for a fractional boundary value problem with convection term and applications'. Together they form a unique fingerprint.

Cite this